HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Suggest Treatment For Erectile Dysfunction

default
Posted on Mon, 20 Feb 2017
Question: I am 83 years old in good overall condition and wonder if this or other BP meds I take could be the cause of my ED problem---I started tak
ing my bp meds about the time my ED Problem started List of meds I take starting then ranitidine hcl 150mg----atorvastatin calcium 20 mg ---hydrochlorothiazide 50mg amlodipine as well
doctor
Answered by Dr. Dr. P. T. Patil (42 minutes later)
Brief Answer:
Your ED problem is not due to medications .

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you are facing problem of ED since you started taking anti hypertension medications .

At the outset let me state that your problem of ED is primarily due to following few factors common at this age
1) Decreased secretions of endogenous Testosterone
2) Hypertension
3) Generalized atherosclerosis that also involves penile artery resulting into reduced blood flow to erectile tissue in penis

Get following basic tests done to establish cause for your ED
1) Color Doppler Ultrasound Scanning of your penis
2) Blood test for Serum Testosterone levels

Taking Sildenafil (Viagra)as on demand will help to get good hard sustainable erection and to have enjoyable sex.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil. .
Note: For further guidance on mental health, Click here.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10588 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Erectile Dysfunction

Brief Answer: Your ED problem is not due to medications . Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you are facing problem of ED since you started taking anti hypertension medications . At the outset let me state that your problem of ED is primarily due to following few factors common at this age 1) Decreased secretions of endogenous Testosterone 2) Hypertension 3) Generalized atherosclerosis that also involves penile artery resulting into reduced blood flow to erectile tissue in penis Get following basic tests done to establish cause for your ED 1) Color Doppler Ultrasound Scanning of your penis 2) Blood test for Serum Testosterone levels Taking Sildenafil (Viagra)as on demand will help to get good hard sustainable erection and to have enjoyable sex. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil. .